American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Daniele A. Di Pietro and Simon Lemaire. An extension of the Crouzeix--Raviart space to general meshes with application to quasi-incompressible linear elasticity and Stokes flow. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126.
Abstract, references, and article information   
View Article: PDF

[3] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[4] Pu Song and Ivan Yotov. Coupling surface and subsurface flows with curved interfaces. Contemporary Mathematics 586 (2013) 331-339.
Book volume table of contents   
View Article: PDF

[5] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[6] Mahir Hadžić and Govind Menon. Gradient flow structure for domain relaxation in Langmuir films. Quart. Appl. Math. 70 (2012) 659-664.
Abstract, references, and article information
View Article: PDF

[7] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583.
Abstract, references, and article information   
View Article: PDF

[8] Gabriel Acosta, Ricardo G. Durán and Fernando López García. Korn inequality and divergence operator: Counterexamples and optimality of weighted estimates. Proc. Amer. Math. Soc. 141 (2013) 217-232.
Abstract, references, and article information   
View Article: PDF

[9] P. A. Krutitskii. The Dirichlet problem for Stokes equations outside open arcs in a half-plane and creeping flow over thin profiles. Quart. Appl. Math. 68 (2010) 537-556. MR 2676975.
Abstract, references, and article information
View Article: PDF

[10] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF

[11] Hyeong-Ohk Bae and Bum Ja Jin. Regularity for the Navier--Stokes equations with slip boundary condition. Proc. Amer. Math. Soc. 136 (2008) 2439-2443. MR 2390511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Zabarankin and Andrei F. Ulitko. Hilbert formulas for $r$-analytic functions and the Stokes flow about a biconvex lens. Quart. Appl. Math. 64 (2006) 663-693. MR 2284465.
Abstract, references, and article information
View Article: PDF

[13] Nadia Benhaboucha, Michèle Chambat and Ionel Ciuperca. Asymptotic behaviour of pressure and stresses in a thin film flow with a rough boundary. Quart. Appl. Math. 63 (2005) 369-400. MR 2150781.
Abstract, references, and article information
View Article: PDF

[14] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Maxim A. Olshanskii and Arnold Reusken. Grad-div stablilization for Stokes equations. Math. Comp. 73 (2004) 1699-1718. MR 2059732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Fursikov, M. Gunzburger and L. Hou. Trace theorems for three-dimensional, time-dependent solenoidal vector fields and their applications. Trans. Amer. Math. Soc. 354 (2002) 1079-1116. MR 1867373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carsten Carstensen and Stefan A. Funken. A posteriori error control in low-order finite element discretisations of incompressible stationary flow problems. Math. Comp. 70 (2001) 1353-1381. MR 1836908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. H. Chou. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997) 85-104. MR 1372003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhong Wei Shen. A note on the Dirichlet problem for the Stokes system in Lipschitz domains . Proc. Amer. Math. Soc. 123 (1995) 801-811. MR 1223521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Enzo Dari, Ricardo Durán and Claudio Padra. Error estimators for nonconforming finite element approximations of the Stokes problem . Math. Comp. 64 (1995) 1017-1033. MR 1284666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pavel B. Bochev and Max D. Gunzburger. Analysis of least squares finite element methods for the Stokes equations . Math. Comp. 63 (1994) 479-506. MR 1257573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ching Lung Chang. An error estimate of the least squares finite element method for the Stokes problem in three dimensions . Math. Comp. 63 (1994) 41-50. MR 1234425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nasserdine Kechkar and David Silvester. Analysis of locally stabilized mixed finite element methods for the Stokes problem . Math. Comp. 58 (1992) 1-10. MR 1106973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Susanne C. Brenner. A nonconforming multigrid method for the stationary Stokes equations . Math. Comp. 55 (1990) 411-437. MR 1035927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lung-An Ying. Viscous splitting for the unbounded problem of the Navier-Stokes equations . Math. Comp. 55 (1990) 89-113. MR 1023053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ricardo G. Durán and Ricardo H. Nochetto. Weighted inf-sup condition and pointwise error estimates for the Stokes problem . Math. Comp. 54 (1990) 63-79. MR 995211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jim Douglas and Jun Ping Wang. An absolutely stabilized finite element method for the Stokes problem . Math. Comp. 52 (1989) 495-508. MR 958871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michel Crouzeix and Richard S. Falk. Nonconforming finite elements for the Stokes problem . Math. Comp. 52 (1989) 437-456. MR 958870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2